Jump to content
CrazyBoards.org

My meds got adjusted, what's happening to me?


Recommended Posts

I saw my shrink on Monday and she wanted me to lower my dosage of Wellbutrin from 300mg to 200mg, then up my dosage of Lexapro from 30mg to 40mg AND start taking Lorazepam 0.5mg once a day.  I was feeling okay Tuesday and Wednesday, but today I feel completely wiped and I feel different like I'm on the edge of being sad.  I didn't go to my weekly therapy appointment today or my internship either because I was just so tired.  This is what I used to do a lot before I started getting better.  Does the dosage change effect people this quickly?

Link to comment
Share on other sites

It could be a temporary reaction to the change in med dosages. I know that every time I go up in dose on my Zoloft I get crazy side effects for the first week or so. 

 

I don't know a whole lot about Wellbutrin, but I know that the main effects of a change in SSRI dosage will take 4-6 weeks to take full effect. 

 

Can you ask your pdoc about it? 

Link to comment
Share on other sites

I second that it is hard to know what exactly is doing what, what's helping and what's not, when so many med changes are made at once. I hope you figure something out, and get a hold of your pdoc to see what can be done. Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...